About two finite-dimensional approximations of the periodic boundary value problem
N. A. Dem'yankov
P. G. Demidov Yaroslavl State University
Two numerical methods for solving the periodic boundary value problem are considered: Galerkin's method and the method of polygonal lines. The original problem is mapped to the sequence of its discretization – systems of equations in finite spaces. Conditions under which the existence of solutions of a periodic boundary value problem entails its solvability of discrete options are given. The question of approximate solutions convergence is
numerical methods, boundary value problem, periodic solution, discrete version.
PDF file (446 kB)
N. A. Dem'yankov, “About two finite-dimensional approximations of the periodic boundary value problem”, Model. Anal. Inform. Sist., 18:3 (2011), 63–74
Citation in format AMSBIB
\paper About two finite-dimensional approximations of the periodic boundary value problem
\jour Model. Anal. Inform. Sist.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|